# SDR MASA2009022600079

- Difficulty date: February 26, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N47202
- Make and model: Cndair CL6002B19
- Aircraft serial: 7202
- Aircraft time: 25,670 hours, 21,610 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Low
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ASH FLT 7193 IAD-LGA.  CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD DUE TO A LOUD BANG DURING LANDING GEAR RETRACTION.  MX SERVICED ALL GEAR STRUTS.
